# SDR 20010409CW002

- Difficulty date: February 26, 2001
- Submitted: April 9, 2001
- Operation: General aviation
- Aircraft: N733JC
- Make and model: Cessna 172N
- Aircraft serial: 17268322
- Engine: Lyc O320*
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 05120376
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON RIGHT WEB AND STRINGERS.  REPLACED THESE PARTS LAST YEAR FOR SAME REASON.  THE REPLACED PARTS HAD BEEN PAINTED WITH EPOXY PRIMER PRIOR TO INSTALLATION.  IT HAS BEEN NOTED THAT ALL PLACES THAT CORRODED BOTH TIMES HAD BEEN IN DIRECT CONTACT WITH UPHOLSTERY THAT WAS INSTALLED 2.5 YEARS AGO.  SUSPECTS FABRIC WAS SPRAYED WITH SOME FORM OF FIRE RETARDENT THAT IS CORROSIVE.
